Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 123983, 9 pages
http://dx.doi.org/10.1155/2014/123983
Research Article

Reconstruction of Uncertain Historical Evolution of the Polysyllablization of Chinese Lexis

1College of Humanities and Social Sciences, Beijing Language and Culture University, Beijing 100083, China
2College of Software, Henan University, Kaifeng, Henan 475001, China

Received 9 February 2014; Revised 17 June 2014; Accepted 25 June 2014; Published 13 July 2014

Academic Editor: Guiming Luo

Copyright © 2014 Bing Qiu and Jie Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bing Qiu and Jie Li, “Reconstruction of Uncertain Historical Evolution of the Polysyllablization of Chinese Lexis,” Journal of Applied Mathematics, vol. 2014, Article ID 123983, 9 pages, 2014. https://doi.org/10.1155/2014/123983.